Translator Disclaimer
December 1979 Corrections: The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain
Richard Cushman
Duke Math. J. 46(4): 881-882 (December 1979). DOI: 10.1215/S0012-7094-79-04645-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 4 • December 1979
Back to Top